Alert archive / Oklahoma / Red Flag Warnings in 2017
Red Flag Warning 4, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Feb 10, 2017, 3:53 AM CST for 34 counties in Oklahoma. It took effect at Feb 10, 2017, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2017, 3:53 AM CST (09:53 UTC)
- In effect from
- Feb 10, 2017, 11:00 AM CST
- Expired
- Feb 10, 2017, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 34 counties
Atoka County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Washita County, OK
The radar
The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2385 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
456 WWUS84 KOUN 100953 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 353 AM CST Fri Feb 10 2017 ...Critical fire weather conditions expected today and critical fire weather conditions likely on Saturday... OKZ008-013-019-020-025-026-028>030-040-102245- /O.UPG.KOUN.FW.A.0004.170210T1700Z-170211T0100Z/ /O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/ /O.NEW.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ Kay-Noble-Logan-Payne-Oklahoma-Lincoln-McClain-Cleveland- Pottawatomie-Garvin- 353 AM CST Fri Feb 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM this morning to 7 PM CST this evening. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Saturday morning through Saturday evening. * TIMING...11 AM through 7 PM today and Saturday. * WIND...South and southwest 15 to 25 mph with gusts up to 35 mph today. West to southwest 10 to 20 mph with gusts up to 25 mph on Saturday, shifting to the north 10 to 25 mph with gusts up to 35 mph Saturday evening. * HUMIDITY...20 to 40 percent today and Saturday. * TEMPERATURE...Lower to mid 70s today. Mid to upper 80s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ012-016>018-022>024-027-035-038-039-044-045-102245- /O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/ /O.NEW.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ Garfield-Custer-Blaine-Kingfisher-Washita-Caddo-Canadian-Grady- Kiowa-Comanche-Stephens-Cotton-Jefferson- 353 AM CST Fri Feb 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR NORTHERN AND WESTERN OKLAHOMA... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR NORTHERN AND WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM this morning to 7 PM CST this evening. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Saturday morning through Saturday evening. * TIMING...11 AM through 7 PM today and Saturday. * WIND...South and southwest 15 to 25 mph with gusts up to 35 mph today. West to southwest 10 to 20 mph with gusts up to 30 mph on Saturday, shifting to the north 10 to 30 mph with gusts up to 40 mph Saturday evening. * HUMIDITY...20 to 35 percent today. 10 to 20 percent Saturday. * TEMPERATURE...Mid 70s to lower 80s today. Mid 80s to lower 90s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ031-032-041-042-102245- /O.UPG.KOUN.FW.A.0004.170210T1700Z-170211T0100Z/ /O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/ Seminole-Hughes-Murray-Pontotoc- 353 AM CST Fri Feb 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM this morning to 7 PM CST this evening. The Fire Weather Watch is no longer in effect. * TIMING...11 AM through 7 PM today. * WIND...South and southwest 10 to 25 mph with gusts up to 30 mph. * HUMIDITY...30 to 40 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ OKZ043-046>048-050>052-102245- /O.NEW.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/ Coal-Carter-Johnston-Atoka-Love-Marshall-Bryan- 353 AM CST Fri Feb 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR SOUTHERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM this morning to 7 PM CST this evening. * TIMING...11 AM through 7 PM today. * WIND...South and southwest 10 to 25 mph with gusts up to 30 mph. * HUMIDITY...30 to 50 percent. * TEMPERATURE...Lower to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004>007-009>011-014-015-021-033-034-036-037-102245- /O.NEW.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham-Harmon-Greer-Jackson-Tillman- 353 AM CST Fri Feb 10 2017 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR FAR WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Fire Weather Watch...which is in effect from Saturday morning through Saturday evening. * TIMING...11 AM through 7 PM Saturday. * WIND...West to southwest 10 to 20 mph with gusts up to 30 mph on Saturday, shifting to the north 10 to 30 mph with gusts up to 40 mph Saturday evening. * HUMIDITY...8 to 20 percent. * TEMPERATURE...Mid 80s to mid 90s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ MBS
3 follow-up statements
648 WWUS84 KOUN 101635 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 1035 AM CST Fri Feb 10 2017 ...Critical fire weather conditions expected today and critical fire weather conditions likely on Saturday... OKZ008-012-013-016>020-022>030-035-038>040-044-045-110100- /O.CON.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/ /O.CON.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita- Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson- 1035 AM CST Fri Feb 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL AND NORTHERN OKLAHOMA... * TIMING...11 AM through 7 PM today and Saturday. * WIND...South and southwest 15 to 25 mph with gusts up to 35 mph today. West to southwest 10 to 20 mph with gusts up to 25 mph on Saturday... shifting to the north 10 to 25 mph with gusts up to 35 mph Saturday evening. * HUMIDITY...20 to 40 percent today and Saturday. * TEMPERATURE...Lower to mid 70s today. Mid to upper 80s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ OKZ031-032-041>043-046>048-050>052-110100- /O.CON.KOUN.FW.W.0004.170210T1700Z-170211T0100Z/ Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love- Marshall-Bryan- 1035 AM CST Fri Feb 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL OKLAHOMA... * TIMING...11 AM through 7 PM today. * WIND...South and southwest 10 to 25 mph with gusts up to 30 mph. * HUMIDITY...30 to 40 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004>007-009>011-014-015-021-033-034-036-037-110100- /O.CON.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham-Harmon-Greer-Jackson-Tillman- 1035 AM CST Fri Feb 10 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR FAR WESTERN OKLAHOMA... * TIMING...11 AM through 7 PM Saturday. * WIND...West to southwest 10 to 20 mph with gusts up to 30 mph on Saturday... shifting to the north 10 to 30 mph with gusts up to 40 mph Saturday evening. * HUMIDITY...8 to 20 percent. * TEMPERATURE...Mid 80s to mid 90s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KURTZ
121 WWUS84 KOUN 102116 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 316 PM CST Fri Feb 10 2017 ...Critical fire weather conditions expected today and Saturday... OKZ008-012-013-016>020-022>030-035-038>040-044-045-110530- /O.UPG.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ /O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/ /O.CON.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/ Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita- Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson- 316 PM CST Fri Feb 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR CENTRAL OKLAHOMA... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM CST Saturday. The Fire Weather Watch is no longer in effect. * WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in the afternoon. The wind will shift to the north at 10 to 25 mph with gusts up to 35 mph Saturday evening and night. * HUMIDITY...25 to 35 percent. * TEMPERATURE...Mid to upper 80s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ OKZ004>007-009>011-014-015-021-033-034-036-037-110530- /O.UPG.KOUN.FW.A.0005.170211T1700Z-170212T0100Z/ /O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/ Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham-Harmon-Greer-Jackson-Tillman- 316 PM CST Fri Feb 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN OKLAHOMA... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM CST Saturday. The Fire Weather Watch is no longer in effect. * WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in the afternoon. The wind will shift to the north at 10 to 25 mph with gusts up to 35 mph late Saturday afternoon and early evening. * HUMIDITY...10 to 15 percent. * TEMPERATURE...Upper 80s to lower 90s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ083>090-110530- /O.NEW.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/ Hardeman-Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 316 PM CST Fri Feb 10 2017 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN NORTH TEXAS... The National Weather Service in Norman has issued a Red Flag Warning...which is in effect from 11 AM to 7 PM CST Saturday. * WIND...Southwest to west at 10 to 15 mph with gusts to 20 mph in the afternoon. The wind will shift to the north at 10 to 25 mph with gusts up to 35 mph overnight Saturday. * HUMIDITY...15 to 20 percent. * TEMPERATURE...lower to mid 90s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ OKZ031-032-041>043-046>048-050>052-110100- /O.CON.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/ Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love- Marshall-Bryan- 316 PM CST Fri Feb 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL OKLAHOMA... * WIND...South and southwest 10 to 25 mph with gusts up to 30 mph. * HUMIDITY...30 to 40 percent. * TEMPERATURE...Low to mid 70s. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
154 WWUS84 KOUN 110107 RFWOUN URGENT - FIRE WEATHER MESSAGE National Weather Service Norman OK 707 PM CST Fri Feb 10 2017 ...Critical fire weather conditions expected again on Saturday... OKZ008-012-013-016>020-022>030-035-038>040-044-045-111315- /O.EXP.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/ /O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/ Kay-Garfield-Noble-Custer-Blaine-Kingfisher-Logan-Payne-Washita- Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland- Pottawatomie-Kiowa-Comanche-Stephens-Garvin-Cotton-Jefferson- 707 PM CST Fri Feb 10 2017 ...RED FLAG WARNING HAS EXPIRED FOR CENTRAL OKLAHOMA FOR THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR CENTRAL OKLAHOMA... * WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in the afternoon. The wind will shift to the north at 10 to 25 mph with gusts up to 35 mph Saturday evening and night. * HUMIDITY...25 to 35 percent. * TEMPERATURE...Mid to upper 80s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ OKZ031-032-041>043-046>048-050>052-110215- /O.EXP.KOUN.FW.W.0004.000000T0000Z-170211T0100Z/ Seminole-Hughes-Murray-Pontotoc-Coal-Carter-Johnston-Atoka-Love- Marshall-Bryan- 707 PM CST Fri Feb 10 2017 ...RED FLAG WARNING HAS EXPIRED FOR SOUTH CENTRAL OKLAHOMA FOR THIS EVENING... Critical fire weather conditions are no longer expected this evening across the area due to decreasing winds, increasing humidity, and decreasing temperatures. $$ OKZ004>007-009>011-014-015-021-033-034-036-037-TXZ083>090-111315- /O.CON.KOUN.FW.W.0005.170211T1700Z-170212T0100Z/ Harper-Woods-Alfalfa-Grant-Ellis-Woodward-Major-Roger Mills-Dewey- Beckham-Harmon-Greer-Jackson-Tillman-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer-Clay- 707 PM CST Fri Feb 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST SATURDAY FOR RECORD HIGH TEMPERATURES AND LOW RELATIVE HUMIDITY FOR WESTERN OKLAHOMA... * WIND...Southwest to west at 10 to 15 mph with gusts to 25 mph in the afternoon. The wind will shift to the north at 10 to 25 mph with gusts up to 35 mph late Saturday afternoon and early evening. * HUMIDITY...10 to 15 percent. * TEMPERATURE...Upper 80s to lower 90s Saturday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MAHALE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 9, 10:27 PM CST, 5 hours 26 minutes earlier.
Area forecast discussion, Feb 9, 10:27 PM CST, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1027 PM CST Thu Feb 9 2017
.DISCUSSION...
Please see the 06Z aviation discussion below.
&&
.AVIATION...
VFR will apply through the forecast period. Very little changes
were made to the 00Z TAFs. Expect breezy south winds overnight
around 15 to 20 kt, with an increase in gusts by late morning.
A few high clouds will continue to stream overhead.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 43 74 53 86 / 0 0 0 0
Hobart OK 42 78 48 88 / 0 0 0 0
Wichita Falls TX 42 79 53 90 / 0 0 0 0
Gage OK 43 81 50 85 / 0 0 0 0
Ponca City OK 39 72 53 85 / 0 0 0 0
Durant OK 41 70 57 82 / 0 0 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Fire Weather Watch from Friday morning through Friday evening
for OKZ008-013-019-020-025-026-028>032-040>042.
TX...None.
&&
99/03/03Hazardous weather outlook, Feb 9, 8:21 PM CST, 7 hours 32 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 821 PM CST Thu Feb 9 2017 OKZ004>048-050>052-TXZ083>090-110230- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 821 PM CST Thu Feb 9 2017 This hazardous weather outlook is for portions of northern, western, central, and southern Oklahoma, and western north Texas. .DAY ONE...Through Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .FIRE WEATHER... Elevated to near-critical fire weather conditions are expected Friday through Sunday. A fire weather watch is in effect for central and north central Oklahoma from 11 AM to 7 PM on Friday. Very warm and dry conditions will combine with gusty winds on Friday and Saturday to provide an environment favorable for the ignition and spread of wild fires. Cooler temperatures will spread over the region Sunday but northerly winds will be quite strong, resulting in near-critical fire weather conditions. .THUNDERSTORMS... Isolated storms will be possible late Sunday across southeast Oklahoma. No severe storms are expected. .WINTRY PRECIPITATION... A mixture of rain and snow will be possible Sunday night into Monday morning, and again Monday night into Tuesday morning across northern and western Oklahoma. No significant accumulations or impacts are expected. Get graphics and more details at weather.gov/norman, and follow our weather forecast office on Twitter and Facebook. MAHALE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:53 AM CST | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more | 11 hr |
| Feb 10, 3:16 PM CST | Red Flag Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more | 28 hr |
Nearby
Red Flag Warnings in Oklahoma, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.